# SDR REXA2025012200068

- Difficulty date: November 18, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244265005
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER HINGE LINE FAIRING PANEL 443BB IS CRACKED AT AFT ATTACHMENT HOLE    REPAIRED PANEL 443BB IAW BOMBARDIER REO 670-78-33-998 REV B DATED AUG 14, 2018.
